# SDR CA011005006

- Difficulty date: December 4, 1999
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 17064104
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INCIDENT IN TIMISUARA, ROMENIA, THE 30 NOV 99 AT 14:20 (UTC). UPON TOUCHDOWN, THE RIGHT WING DROPPED TO THE GROUND WHILE THE CAPTAIN USED LEFT BRAKING TO KEEP THE AIRCRAFT ON THE RUNWAY CENTERLINE. INITIAL REPORT REVEALED THAT THE RT GEAR BROKE NEAR THE TOP OF THE MLG CYLINDER. NO INJURIES TO THE PASSENGERS AND CREWS.
